Yes Tegratol can cause problems with sleeping that is one of the side effects. I Have been taking it since I was 20 and I'm 43 now and in the begining it caused so much problems with my sleep that I was put on a mild sleeping pill to help. Eventially things got better and I was taking off the sleeping pill and my nights are back to normal. You should bring it to the attention to your primary care Dr. though because it may or may not be the tegratol. Good luck!
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2011 • 1 answer
Posted 27 Aug 2011 • 2 answers
Posted 25 Apr 2013 • 2 answers
Posted 16 Sep 2014 • 2 answers
My prescription for tegreto did say tegratol er an was a green pill now it says tegretolxr and is a?
Posted 10 Jun 2015 • 2 answers